# SDR 2TJR202403147481

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Filed by: Toledo Jet Center LLC, repair station 2TJR420B
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 16,552 hours, 12,798 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 66221279
- Condition: Corroded
- Location: Ws 121.57 Left
- Part time: 16,552 hours, 12,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AREA OF CORROSION ON THE LH WING LOWER MAIN SPAR CAP AT W.S.121.57.  PERFORMED A BLEND AND DOUBLER REPAIR IN ACCORDANCE WITH APPROVED DATA.
